# SDR DALA2017061804854

- Difficulty date: June 17, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BELOW STOP FITTING NR 3 FROM OUTER PAN AT MID CARGO COMPARTMENT DOOR.  REPAIRED IAW SRM 52-30-02.
